Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    A Homosexual related Health Concern!???
    avatar
    An_251616 posted:
    Hi! We are two homosexual males.
    We have been together for almost for years and have been very active sexually
    together and had anal sex many times. Now, TJ is having pain with anal sex
    when I (Bryan) am topping him. This just recently started a month ago and I
    don't know if it is related or not, the pain started after TJ was diagnosed with
    a UTI. He has finished all of his antibiotics and pyridium for the UTI and has
    no UTI symptoms other than trouble initiating a stream of urine at times.
    Sometimes he has to stand at the toilet for a little while before he can start
    to pee. Is there something we should be getting him checked for or a condition
    that is known to cause this pain with a gay man after having a UTI? If we need
    to see a physician, which type of physician should we see. He is tired a lot
    now to which seems to be more frequent since the UTI and he also deals with
    depression and anxiety. He is being treated via medication for the depression
    and anxiety. I am wondering if the UTI may have been a misdiagnosis and he may
    have had something going on with his prostate or other problem in that area.
    His symptoms then were pain from the umbilicus straight down into his groin,
    then the next day peeing bright red blood at first, then turned to more rusty
    colored urine with sediment in it and pain with urination. He had also been
    tired for a few days while this was going on and did not have a fever. He took
    1 round of Cipro and 1 round of Keflex and 1 round of pyridium. He is still at
    times having difficulty making a stream of urine. A lot of times he stands in
    front of the toilet waiting to pee when he feels like he needs to pee but it
    takes a while for the pee to start. Now he is just really tired a lot more than
    usual, he is stressed and depressed though and now when we have anal sex, he
    cannot orgasm or stay erected because of the pain with anal sex. This pain did
    not start until after the alleged UTI problem started.. Can you help us?
    Reply
     
    avatar
    sluggo45692 responded:
    What your partner is dealing with sounds like prostatitis. When he had the UTI and was treated for it, it sounds like it progressed into a larger problem. The prostate is swollen and inflamed, then your doing a prostate massage when you enter him, causing the infection to be injected into his blood stream. He needs to see a urologist and you need to leave him alone while he's being treated. (approx. 1 month) After he is treated, he should use a condom, to reduce the chance of a recurrence.
     
    avatar
    festival1942 responded:
    I'm gay too and suggest he see a primary care physician who if necessary can refer him to a urologist. This is not something that should be untreated. I hope you will follow my advice immediately.


    Helpful Tips

    wallgreens lol seriously
    I went on wallgreens looking for a curling iron. and i found some toys.. and inexpensive.. lol... i was lol... came in a box, very discreet ... More
    Was this Helpful?
    0 of 0 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit Dr. Becker-Phelps' website